Couldn't find what you looking for?

TRY OUR SEARCH!

I have tried over 7 types of medicine for migraines, but then when I started to take Nortriptyline. I have been taking Nortriptyline for about three months now to control my migraines. My migraines finally started to subside, but I notice is that now I am depressed. That is ironic since this medicine is prescribed for depression. Any suggestion about my problem?

Loading...

I have experienced side effect from Nortriptyline. I was prescribed this drug to supplement oxycodone for pain. I really tried to give it a chance but I can't handle the sluggishness, dry mouth, queasiness and a few others. I had some relief from pain but I noticed mood changes. I'm not "completely crazy", so the doctor is overly cautious.
Reply

Loading...

Ive been on Nortriptyline for a little over a month, for my migraines, They have not stopped, I have never been on meds for depression but i will tell you, I am the same i am now depressed, I plan on telling my doctor to take me off them, My dr. wants to increase my dosage, No hes not . The only reason i went to the dr. was my Husband was complaining that he was tired of me complaining of the migraines.....
Reply

Loading...

Increasing your dosage is unlikely to be a good answer. Migraines often have important whole-life-style causes.***this post is edited by moderator *** *** advertizing  not allowed*** Please read our Terms of Use

If you are getting migraines there's a reason. Increasing your meds will just mask the reason at best. Tricyclic antidepressants can cause serious side effects, especially in younger women. Depression is one of these, and is a counter-indication for the drug. Really simple things can help but learning to handle stress differently (there's lots of different kinds of stress!!) is essential. 

Reply

Loading...